Volume 20, issue 4 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The dihedral genus of a knot

Patricia Cahn and Alexandra Kjuchukova

Algebraic & Geometric Topology 20 (2020) 1939–1963
Bibliography
1 R Blair, P Cahn, A Kjuchukova, Blowing up dihedral covers, in preparation
2 P Cahn, A Kjuchukova, Linking numbers in three-manifolds, preprint (2016) arXiv:1611.10330
3 P Cahn, A Kjuchukova, Singular branched covers of four-manifolds, preprint (2017) arXiv:1710.11562
4 P Cahn, A Kjuchukova, Computing ribbon obstructions for colored knots, preprint (2018) arXiv:1812.09553
5 S E Cappell, J L Shaneson, Linking numbers in branched covers, from: "Four-manifold theory" (editors C Gordon, R Kirby), Contemp. Math. 35, Amer. Math. Soc. (1984) 165 MR780578
6 A J Casson, C M Gordon, Cobordism of classical knots, from: "À la recherche de la topologie perdue" (editors L Guillou, A Marin), Progr. Math. 62, Birkhäuser, Boston (1986) 181 MR900252
7 R H Fox, Some problems in knot theory, from: "Topology of 3–manifolds and related topics" (editor J M. K. Fort), Prentice-Hall, Englewood Cliffs, NJ (1962) 168 MR0140100
8 D Gay, R Kirby, Trisecting 4–manifolds, Geom. Topol. 20 (2016) 3097 MR3590351
9 C Geske, A Kjuchukova, J L Shaneson, Signatures of topological branched covers, preprint (2019) arXiv:1901.05858
10 C M Gordon, R A Litherland, On the signature of a link, Invent. Math. 47 (1978) 53 MR500905
11 H M Hilden, Every closed orientable 3–manifold is a 3–fold branched covering space of S3, Bull. Amer. Math. Soc. 80 (1974) 1243 MR350719
12 A Kjuchukova, On the classification of irregular dihedral branched covers of four-manifolds, PhD thesis, University of Pennsylvania (2015) MR3438856
13 A Kjuchukova, Dihedral branched covers of four-manifolds, Adv. Math. 332 (2018) 1 MR3810246
14 A Kjuchukova, K Orr, Knots arising as singularities on branched covers between four-manifolds, in preparation
15 J Meier, A Zupan, Bridge trisections of knotted surfaces in S4, Trans. Amer. Math. Soc. 369 (2017) 7343 MR3683111
16 K Murasugi, On a certain numerical invariant of link types, Trans. Amer. Math. Soc. 117 (1965) 387 MR171275